Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda and addenda to ``Fundamentality of a cubic unit $ u$ for $ \mathbb{Z}[u]$''

Authors: J. Beers, D. Henshaw, C. K. McCall, S. B. Mulay and M. Spindler
Journal: Math. Comp. 81 (2012), 2383-2387
MSC (2010): Primary 11R16, 11R27
Published electronically: March 21, 2012
Original Article: Math. Comp. 80 (2011), 563-578.
MathSciNet review: 2945162
Full-text PDF

Abstract | Similar Articles | Additional Information

Abstract: Due to a certain ambiguity present in section 3 of [E. Thomas,
Fundamental units for orders in certain cubic number fields, J. Reine Angew. Math. 310 (1979), 33-55], it became necessary to amend a crucial definition and a few proofs appearing in our article Fundamentality of a cubic unit $ u$ for $ \mathbb{Z}[u]$. Here, the necessary corrections are provided.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11R16, 11R27

Retrieve articles in all journals with MSC (2010): 11R16, 11R27

Additional Information

J. Beers
Affiliation: The College of New Jersey, Ewing, New Jersey 08628

D. Henshaw
Affiliation: Department of Mathematical Sciences, Clemson University, Clemson, South Carolina 29634

C. K. McCall
Affiliation: Department of Mathematics, 719 Patterson Office Tower, University of Kentucky, Lexington, Kentucky 40506-0027

S. B. Mulay
Affiliation: Department of Mathematics, University of Tennessee, Knoxville, Tennessee 37996-1300

M. Spindler
Affiliation: Department of Mathematics, Johns Hopkins University, Baltimore, Maryland 21218

Received by editor(s): August 22, 2010
Received by editor(s) in revised form: November 4, 2010
Published electronically: March 21, 2012

American Mathematical Society